# SDR VNAA202407020012

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH67033390SH6703
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKETS (6 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  DUE TO NO DAMAGE IS ALLOWED ON THE FORWARD BAGGAGE BAY STRUCTURE, BRACKET MACHINED (6 EAS) ON FLOOR STRUCTURE AT  FWD CARGO COMPARTMENT WERE REPLACED PER SRM 53-32-58-101-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01 AND SRM 51-42-10-001-001-A01.
